# SDR AALA20101210MIA01

- Difficulty date: December 9, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- Aircraft time: 95,612 hours, 15,459 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED AFTER ONE HOUR OF FLIGHT LEFT ENGINE START VALVE LIGHT ILLUMINATED WITH A "L ENG STARTER CUT OUT " EICAS MESSAGE.  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  REPLACED LEFT ENGINE START VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
